Siberian Mathematical Journal

, Volume 26, Issue 2, pp 245–250 | Cite as

Invariant metrics on spaces of closed Riemann surfaces

  • S. L. Krushkal'


Riemann Surface Invariant Metrics Closed Riemann Surface 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. Kobayashi, “Intrinsic distances, measures and geometric function theory,” Bull. Am. Math. Soc.,82, No. 3, 357–416 (1976).Google Scholar
  2. 2.
    S. Kobayashi, Hyperbolic Manifolds and Holomorphic Mappings, Marcel Dekker, New York (1970).Google Scholar
  3. 3.
    L. Lempert, “Holomorphic retracts and intrinsic metrics in convex domains,” Anal. Math.,8, No. 4, 257–261 (1982).Google Scholar
  4. 4.
    C. J. Earle, “On the Caratheodory metric in Teichmüller spaces,” in: Discontinuous Groups and Riemann Surfaces (Ann. Math. Studies, No. 79), Princeton Univ. Press (1974), pp. 99–103.Google Scholar
  5. 5.
    L. Bers and I. Kra (eds.), A Crash Course on Kleinian Groups (Lecture Notes in Math. No. 400), Springer-Verlag, Berlin (1974).Google Scholar
  6. 6.
    H. L. Royden, “Automorphisms and isometries of Teichmüller spaces,” in: Advances in the Theory of Riemann Surfaces (Ann. Math. Studies, No. 66), Princeton Univ. Press (1971), pp. 369–383.Google Scholar
  7. 7.
    S. L. Krushkal', “On invariant metrics in Teichmüller spaces,” Sib. Mat. Zh.,22, No. 2, 209–212 (1981).Google Scholar
  8. 8.
    S. L. Krushkal' (Kruschkal) and R. Kühnau, Quasikonforme Abbildungen-neue Methoden und Anwendungen (Teubner Texte zur Math., Bd. 54), Teubner, Leipzig (1983).Google Scholar
  9. 9.
    S. L. Krushkal', “The Caratheodory metric of the universal Teichmüller space and quasiconformal extendability of analytic functions,” Dokl. Akad. Nauk SSSR,272, No. 5, 1052–1055 (1983).Google Scholar
  10. 10.
    L. V. Ahlfors, “The complex analytic structure of the space of closed Riemann surfaces,” in: Analytic Functions, Princeton Univ. Press (1960), pp. 45–66.Google Scholar
  11. 11.
    C. J. Earle and I. Kra, “On sections of some holomorphic families of closed Riemann surfaces,” Acta Math.,137, Nos. 1–2, 49–79 (1976).Google Scholar
  12. 12.
    I. Kra, “The Caratheodory metric on abelian Teichmüller discs,” J. Analyse Math.,40, 129–143 (1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • S. L. Krushkal'

There are no affiliations available

Personalised recommendations